MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; SEE H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; SEE H11
Lot Number 0037918286
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an ablation procedure, a farawave nav catheter was selected for use.The physician obtained access, inserted a non boston scientific catheter, and performed a radiofrequency (rf) cti (cavotricuspid isthmus) line using a non boston scientific ablation catheter.Transseptal access was achieved with a versacross wire through a non boston scientific sheath.The farawave catheter was then inserted, and a pulmonary vein isolation was performed.Approximately 15 minutes into ablation, while the catheter was in the right inferior pulmonary vein, a small effusion was noted.After completing the right superior pulmonary vein, the effusion had increased in size.The physician believed the effusion originated from the right atrium, potentially related to the rf cti line or placement of the non boston scientific catheter, rather than from the left atrium or the farawave device.No resistance was felt while maneuvering any catheters.The effusion was discovered during ablation, not before or after the procedure.A perforation location was not confirmed.To manage the complication, the patient underwent pericardiocentesis, and 700 ml of fluid was drained.The patient was admitted to the hospital and is expected to fully recover.The device is not expected to be return.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device did not return; therefore, product analysis could not be performed.Based on the investigation the allegation of "pericardial effusion" was unable to be confirmed.Risk review: a risk review performed for the farawave device confirmed that the event of pericardial effusion is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the farawave device is acceptable.A risk review performed for the farawave catheter confirmed that the event of additional intervention required is a known event defined in the product's risk management documentation.Unexpected medical intervention and hospitalization or prolonged hospitalization are considered within the risk threshold of additional intervention required.Labeling review: the instructions for use were reviewed, and it did not reveal any evidence of device off-label use or failure to follow instructions.The ifu contemplate the adverse events related to "pericardial effusion".There is no evidence that any updates to the document are required at this time.The known inherent risk of device cause code was selected based on the information provided within the event description.Pericardial effusion is an expected procedural complication addressed within the ifu for the farawave catheter.There were no allegations of a quality or manufacturing deficiency leading to the adverse event as reported to bsc, and the device has not been returned for analysis at this time.
 
Event or Problem Description

Brand Name
FARAWAVE NAV
Common Device Name
SEE H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24626483
Report Number2124215-2026-14794
Device Sequence Number18409212
Product Code QZI
UDI-Device Identifier00191506043223
UDI-Public(01)00191506043223(17)261110(10)37918286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0037918286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/27/2026
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS SHEATH.; AGILIS SHEATH.; DUODECA CATHETER.; DUODECA CATHETER.; TACTIFLEX ABLATION CATHETER.; TACTIFLEX ABLATION CATHETER.; VERSACROSS TRANSSEPTAL ACCESS SYSTEM.; VERSACROSS TRANSSEPTAL ACCESS SYSTEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown